# SDR 2022FA0000227

- Difficulty date: April 23, 2022
- Submitted: April 23, 2022
- Operation: General aviation
- Aircraft: N803QS
- Make and model: Rkwell 700
- Aircraft serial: 7000026
- Aircraft time: 1,793 hours, 1,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 741313360
- Condition: Cracked
- Location: Zone 100
- Part time: 1,793 hours, 1,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE LANDING GEAR WHEEL WELL UPPER MID FRAME IS CRACKED ON THE LH SIDE AT APPROXIMATELY FS 75. CRACK DAMAGE IS TYPICALLY SEEN ON THE TOP WEB PN: 7413133-10, LH DOUBLER PN: 7413133-15, RH DOUBLER PN: 7413133-16, AND FRAME PN: 7413133-60. PERMANENT REPAIR ACCOMPLISHED IAW NETJETS ENGINEERING REPAIR ORDER NO. ERO-106260; REVISION: IR; TITLE: NOSE WHEEL WELL UPPER MID FRAME REPAIR. DATED APRIL 19 2022.
